# SDR AALA201504209007

- Difficulty date: April 15, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 22,411 hours, 7,441 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175301800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, AFT GALLEY FLOOR PANEL 261HG DELAMINATED ON CORNER.  INSTALLED NEW PANEL IAW JC 26C26053014.
